| Catalog Number |
8801-90034 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that the tip of two ozark screw drivers w/ thread fractured intra-operatively and it is unknown if the fractured components were left in the patient.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.This report is for the second of two ozark screw drivers w/ thread.
Additional Manufacturer Narrative
H6 codes have been updated to reflect receipt of the device and conclusion of the investigation.An updated review of the risk documentation regarding this event does not suggest a recurrence of this event could result in a death or serious injury.Therefore, this event is no longer reportable to the fda.
Event or Problem Description
No new information.